# SDR AALA20170105029

- Difficulty date: January 5, 2017
- Submitted: January 11, 2017
- Operation: Air carrier
- Aircraft: N905AN
- Make and model: Boeing 737823
- Aircraft serial: 29507
- Aircraft time: 52,526 hours, 21,323 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 111A1111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. RIGHT WHEEL WELL VERTICAL PRESSURE DECK WEB AT FUSELAGE STATION 663 RBL 31.83 TO RBL 45.64 HAS TWO BAYS CRACKED IN WEB. ACCOMPLISHED PRESSURE DECK REPAIR IAW SRM 57-10-10-2R-3.
